Announcement

Collapse
No announcement yet.

Has anyone used Diane-35?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Has anyone used Diane-35?

    I've been perscribed this medicne for acne..used it for 2 days but discontinued cos of headaches/nausea...

    coupla my friends advised me to stay away from this medicine cos they've experienced weight gain,missing period (after they discontinue use)..etc.

    My doctor perscribed it after seein my medical reeports..but I'm kinda worried about its after effects now..so if anyone of u have any experience with medicine..plz do let me know.
    "naseehat karnay ki nahi, kar kay dikhanay ki cheez hai" -some author(maybe Mumtaz Mufti)

    #2
    i used a different medicine for my treatment of acne. didn't really have any problems with it except the irritation which didn't last for long. haven't heard of this one.

    the best thing would be to consult ur doc and let him know of that ur having side effects.

    though(as was in my case) for the first week or so you do experience side effects(which varies from medicine to medicine) as ur skin/body takes time to get used to the medicine

    also read the handouts(or the cover of the medicine) which came along with the medicine. normally they do mention the side effects and consequently the follow up you should take if you do experience them.
    I don't know where I am going. I don't know what for but I am making progress.

    Comment


      #3


      Seems like its a contraceptive and anti-acne pill in one.

      "With Diane-35, you have the unique combined benefit of contraception and anti-acne treatment. This two-in-one solutions package solves two of your concerns at one go.

      With Diane-35, you may also experience regular, lighter and less painful periods. Discover the power of Diane-35 to make life easier and more enjoyable."

      Comment


        #4
        tks Maniac..i ve visited these sites..but they wont bash their own product would they? i need opinion of ppl who have used this med.
        "naseehat karnay ki nahi, kar kay dikhanay ki cheez hai" -some author(maybe Mumtaz Mufti)

        Comment


          #5
          you may experience side effects since this pill contains hormones.do not worry much 'bout them, as soon as u wud stop ur treatment those adverse effects wud be gone, its a good pill for anti acne treatment, my sister used that for a few months and it worked good for her.

          Comment


            #6
            Masi,

            I've used Diane-35 2 yrs ago. I had all those side effects that u just mentioned... and worst of them all was the weight gain. It didnt have any effect on my skin either so I also stopped using it after 2 months.


            Just go to a good dermatologist... it sure helped me as I have an acne free skin now

            Good luck.
            "... te hun gall aithe mukdi!"

            Comment


              #7
              whta did u 'finally' use shino?
              "naseehat karnay ki nahi, kar kay dikhanay ki cheez hai" -some author(maybe Mumtaz Mufti)

              Comment


                #8
                ^

                AN alcohol solution to clean my face with and Dalacin.
                had to use it twice a day
                "... te hun gall aithe mukdi!"

                Comment


                  #9
                  Ive been on it for two months now, my doctor prescribed it to me a long time ago but I was too scared to take it because of weight gain, and yeah I am putting on weight and I dont like the side effects, like strange aches and pains, but I have to carry on taking it for a few more months. A lot of my friends are on it, and girls in my family were on it too, but they never complained about the side effects. I dont know...since ive started, I might as well continue I suppose.
                  A samurai bares no sign of weakness, even when dying of hunger.

                  Comment


                    #10
                    Re: Has anyone used Diane-35?

                    Im using something called Diannette. Its a contraceptive and its also good for the skin. Ive been taking it for almost 2 years now and I havent had any weight gain though i do sometimes get headaches but I've never associated it with Diannette. Now I'm starting to wonder.
                    I get lighter periods and less painfull.
                    My doctor has just told me that for my next prescription she will do an assessment and put me on a different pill as I shouldn't be on Dianette for too long due to health risks.

                    Comment


                      #11
                      Im sure its the same medication or similar. Some of my friends have switched to a weaker generic and say its much better and has less side effects.
                      A samurai bares no sign of weakness, even when dying of hunger.

                      Comment


                        #12
                        I used this a few years ago, in Pak without knowing its a contraceptive. I was using tetracyclline at the time also,and when i did get nauseated, headaches etc i think it was bcuz of the cyclin. Diane regulated me a lot and my acne was a lot better. I didnt gain any weight. I actually lost quite a lot of weight(not bcuz of Diane though!) that year.
                        IF you dont feel comfortable taking it, ask your doctor for another brand. I heard ortho-tricyclin works for acne although it didnt work for my friend or me(gave me cramps, for a whole month!). I finally used Desogen and later Alesse.
                        I love children and old people. Its everyone in between I can't stand - Don Imus

                        Comment


                          #13
                          IRA say very right

                          Comment


                            #14
                            i am using it .............i didnt not gain my weight after i left it .

                            but my acne doctor says tht it can cause of weight gain .

                            well i am also so confused wether to use it or not .

                            Comment


                              #15
                              Diane 35 is mainly for three reasons for umarried or non sexually active women

                              1) Stops and controls acne
                              2) Stops facial hair growth, your side burn, neck and cheek area.
                              3) To regulate proper menstrual cycles.

                              All of the above are results of imbalanced hormones. When a girl goes through puberty, alot is going on in her body, so sometimes you get what doctors call "PCO" Polycyctic Ovaries. 22 out of 100 girls have this these days and they aren't even aware that they suffer from this problem. You're ovaries either make too many eggs so there is like a traffic jam and girls miss their periods. Or the ovaries don't make any and thats why you miss them as well. About facial hair, thats mainly hormonal based, they are aggrivated my different levels of "Prolactin" and "LH" levels. Acne is just one of the severe side effects if PCO is not dealt with.

                              Diane-35 is totally safe. You will definetly feel, headache and nausea prolly first 2 months of your course, that is why most married women don't prefere this birthcontrol pill. But I tell you what its the best medication you can ever take for your acne. Probably your course of medication will be for 3-4 months depending upon your case. Once you're done with the treatment I guarentee you will have AWESOME skin. Less hair growth all over your body, will loose weight. Do not discontinue it, as it will have a bad effect on your mentral cycle, which is bad (some cases very rare causes infertility)

                              I took it too for acne. Now my skin is smoother than a baby's arse. My face is clear, my skin glows and I've lost about 35 pounds. ITS AWESOME.

                              Comment

                              Working...
                              X